Store at 20-25 degrees C (68-77 degrees F). Misc: Maximum strength (Per 4-hour dose, dose every 4 hours). Acetaminophen - pain reliever. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestant. Clears sinus congestion. Relieves headache. Thins & loosens mucus. For ages 12+. Keep carton for complete product information. You may also report side effects to this phone number. Made in England. Pain Reliever, in each caplet. Expectorant, in each caplet. Nasal Decongestant, in each caplet.
Uses: Temporarily relieves nasal congestion; headache; minor aches and pains; sinus congestion and pressure. Temporarily promotes nasal and/or sinus drainage. Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive.
Directions: Keep carton for complete product information. Do not take more than directed (see overdose warning). Do not take more than 12 caplets in any 24-hour period. Adults and Children 12 Years and Older: Take 2 caplets every 4 hours. Children Under 12 Years of Age: Do not use.
Active Ingredients: In Each Caplet: Acetaminophen (325 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever, Expectorant, Nasal Decongestant. Inactive Ingredients: Croscarmellose Sodium, Crospovidone, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Talc, Titanium Dioxide.
Sign up to receive exclusive email-only savings and information.